# SDR UALA2009112303646

- Difficulty date: November 21, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 73,655 hours, 11,984 cycles
- Engine: Pwa PW4060
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Part number: 30004624
- Part serial: 1749
- Condition: Faulty
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT WING ANTI ICE VALVE LIGHT AND EICAS ON WHEN WING ANTI ICE SELECTED.  REPLACED RT WING TAI OVERHEAT SWITCH.  REPLACED RT WING TAI VALVE.  AFTER REPLACEMENT OPS TEST OKAY.
